# SDR C1HA200285014

- Difficulty date: December 9, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 61,827 hours, 33,391 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Air Duct
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

INTERMITTENT FIRE LIGHT / BELL #2 PERFORMED #2 SHUTDOWN PROCEDURE EMERGENCY DECLARED. WARNING OCCURED DURING CLIMB OUT. FUEL DUMPED ENG #2 WINDMILLED 20 MINUTES, OIL PRESSURE 20 PSI, OIL PRESS AT SHUTDOWN 45 PSI.REMOVE AND REPLACE ENG. FIRE EXTINGUSHER BOTTLE IAW M/M 26-21-01. REMOVE AND REPLACE 13TH STAGE DUCT CAP IAW M/M 36-10-00. REMOVE AND REPLACED ENG OIL FILTER IAW M/M 79-23-00 RUN ENG. NO LEAK NOTED
